# SDR SWAA2022032387023

- Difficulty date: October 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT SIDE 'Z' CHANNEL IS CORRODED AT BS 727A TO 767. / REMOVED CORROSION AT AFT CARGO RIGHT SIDE ZEE CHANNEL AT BS 727A TO BS 767 PER REF B737-700 SRM 51-10-02-0G-0. FOUND OUT OF LIMITS. REMOVED AND REPLACED ZEE CHANNEL AT AFT CARGO RIGHT SIDE BS 727A TO BS767 PER REF B737-700 SRM 51-40-02-0G-0 AND DWG#146A7502.
